Topological Classification of the Scattered Countable Metric Spaces of Length 3

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/28369
Title
Topological Classification of the Scattered Countable Metric Spaces of Length 3
File
Author
著者 OKA Shinpei
著者(ヨミ) オカ シンペイ
著者(別表記)
Publication Title
香川大学教育学部研究報告第Ⅱ部
Publication Title Alternative
MEMOIRS OF THE FACULTY OF EDUCATION KAGAWA UNIVERSITY PART Ⅱ
Volume
65
Issue
1
Start Page
5
End Page
17
Publisher
香川大学教育学部
Published Date
2015-03-31
ISSN
03893057
NCID
AN00038226
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.